# SDR AALA20030563

- Difficulty date: May 13, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171803
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

BOS - FLT 1120 - EN ROUTE STL-BOS - DURING CLIMBOUT AT 29,500 FT, A LARGE POP WAS HEARD FOLLOWED BY THE CABIN PRESSURE RAPIDLY CLIMBING.  THE STANDBY AND TRANSFER LOCK OUT LIGHTS WERE ILLUM ON THE PRESSURIZATION PNL.  O2 MASKS WERE DEPLOYED WITH THE COCKPIT SWITCH AS THE CABIN RAPIDLY ROSE THROUGH 6,000 FT.  CONTINUED TO BOS AT 10,000 FT AFTER PAX ACTIVATED THEIR O2.  LANDED BOS WITHOUT INCIDENT.  REPLACED NR2 PRESSURE CONTROLLER AND OUTFLOW VALVE ACTUATOR.  ACCOM BITE OF BOTH PRESSURE CONTROLLRS BOTH PASSED.  REPLACED ALL O2 GENERATORS EXCEPT ROWS 10 DEF THROUGHT 31 DEF.  CREW O2 SERVICED TO FULL.  A/C RELEASED FOR MX FERRY TO DFW FOR 02 GENERATOR REPLACEMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
